# SDR TRAX200801119

- Difficulty date: September 5, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 12,826 hours, 10,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8775921 OPERATION 166 FOUND INBD AND OTBD CLIP ANGLES AT FS 280 AND LBL 9 CRACKED.  SUP - REMOVED INBD AND OTBD CLIPS AT FS 280 IAW CRJ 200 SRM 51-42-21 AND 51-42-06. INSTALLED NEW SERVICEABLE CLIP ON OTBD SIDE OF LBL 9 IAW CRJ 200 SRM 51-42-21.  CLIP ANGLE ON INBD SIDE OF LBL 9 REQURIES INSTALL. INSTALLED NEW ANGLE ON INBD SIDE OF LBL 9 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  (K)
